# SDR DALA2024051405190

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1036 S2l-2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0340953) CORROSION ON UPPER FUSELAGE SKIN DOUBLER ANGLE STA 1036 STR 2L-2R. REMOVED DAMAGED UPPER FUSELAGE SKIN DOUBLER ANGLE, B5 1036 STR 2L-2R AND INSTALLED REPLACEMENT ANGLE PER B737-800 SRM 51-40-02 REF BOEING DWG 148A3110.
